# SDR SWAA2025050553966

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED BS 312 LBL 54 WL 208.1 AT FWD GALLEY AREA 2025-232164<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 312 LBL 54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A5220 SHEET 1 REV -: SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 312 LBL 54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A5220 SHEET 1 REV -: SEE INDIVIDUAL SIGN OFF BELOW.
